JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATION BY INTERPOLATING POLYNOMIALS IN SMIRNOV-ORLICZ CLASS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATION BY INTERPOLATING POLYNOMIALS IN SMIRNOV-ORLICZ CLASS
Akgun Ramazan; Israfilov Daniyal M.;
  PDF(new window)
 Abstract
Let be a bounded rotation (BR) curve without cusps in the complex plane and let G := int . We prove that the rate of convergence of the interpolating polynomials based on the zeros of the Faber polynomials to the function of the reflexive Smirnov-Orlicz class is equivalent to the best approximating polynomial rate in .
 Keywords
curves of bounded rotation;Faber polynomials;interpolating polynomials;Smirnov-Orlicz class;Orlicz space;Cauchy singular operator;
 Language
English
 Cited by
1.
On approximation in weighted Smirnov–Orlicz classes, Complex Variables and Elliptic Equations, 2012, 57, 5, 567  crossref(new windwow)
2.
Trigonometric approximation of functions in generalized Lebesgue spaces with variable exponent, Ukrainian Mathematical Journal, 2011, 63, 1, 1  crossref(new windwow)
3.
Approximation by polynomials and rational functions in weighted rearrangement invariant spaces, Journal of Mathematical Analysis and Applications, 2008, 346, 2, 489  crossref(new windwow)
4.
Approximating Polynomials for Functions of Weighted Smirnov-Orlicz Spaces, Journal of Function Spaces and Applications, 2012, 2012, 1  crossref(new windwow)
 References
1.
S. Ya. Alper, Approximation in the mean of analytic functions of class $E^p$ (Russian), In: Investigations on the modern problems of the function theory of a complex variable, Moscow: Gosudarstv. Izdat. Fiz.-Mat. Lit. 1960, 273-286

2.
J. E. Andersson, On the degree of polynomial approximation in $E^p$ (D), J. Approx. Theory 19 (1977), no. 1, 61-68 crossref(new window)

3.
J. M. Anderson and J. Clunie, Isomorphisms of the disc algebra and inverse Faber sets, Math. Z. 188 (1985), no. 4, 545-558 crossref(new window)

4.
A. Cavus and D. M. Israfilov, Approximation by Faber-Laurent rational functions in the mean of functions of the class $L_p(\Gamma)$ with 1 < p <$\infty$, Approx. Theory Appl.(N.S.) 11 (1995), no. 1, 105-118

5.
D. Gaier, Lectures on complex approximation, Birkhauser, Boston, Basel, Stuttgart, 1987

6.
D. Gaier, The Faber operator and its boundedness, J. Approx. Theory 101 (1999), no. 2, 265-277 crossref(new window)

7.
D. M. Israfilov, Approximation by p-Faber polynomials in the weighted Smirnov class $E^p(G,\omega)$ and the Bieberbach polynomials, Constr. Approx. 17 (2001), no. 3, 335-351 crossref(new window)

8.
D. M. Israfilov, Approximation by p-Faber-Laurent rational functions in the weighted Lebesgue spaces, Czechoslovak Math. J. 54 (129) (2004), 751-765 crossref(new window)

9.
A. Yu. Karlovich, Algebras of singular integral operators with piecewise continuous coefficients on reflexive Orlicz spaces, Math. Nachr. 179 (1996), 187-222 crossref(new window)

10.
V. Kokilashvili, On analytic functions of Smirnov-Orlicz classes, Studia Math. 31 (1968), 43-59

11.
Ch. Pommerenke, Conforme abbildung und Fekete-punkte, Math. Z. 89 (1965), 422-438 crossref(new window)

12.
M. M. Rao and Z. D. Ren, Theory of Orlicz spaces, Marcel Dekker, New York, 1991

13.
X. C. Shen and L. Zhong, On Lagrange interpolation in $E^p$ (D) for 1 < p < $\infty$, (Chinese), Adv. Math. 18 (1989), 342-345

14.
V. I. Smirnov and N. A. Lebedev, Functions of complex variable: Constructive theory, The M. I. T. Press, Cambridge, Mass., 1968

15.
P. K. Suetin, Series of Faber Polynomials, Gordon and Breach, 1. Reading, 1998

16.
L. Zhong and L. Zhu, Convergence of the interpolants based on the roots of Faber polynomials, Acta Math. Hungar. 65 (1994), no. 3, 273-283 crossref(new window)

17.
L. Y. Zhu, A kind of interpolation nodes, (chinese) Adv. Math., 1994